# SDR DALA2016042403244

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON END RT AND BS 1338 AT RT AFT LAVATORY AREA.  LONGERON END ABOVE REPORTED WAS REPLACED, TREATED, DRILLED AND INSTALLED IAW SRM 51-30-5, 51-10-3 PAR 14 AND 21, SRM 51-10-4, DOWN 5911422, REV.
